# SDR REXA2018110241019

- Difficulty date: October 24, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 600340173515
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE ON THE FWD SIDE OF BS 280 WAS CRACKED JUST INBD.   REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06, AND 51-42-21.
